Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Hypersurfaces of cohomogeneity one and hypersurfaces of revolution
Author: Mercuri, F
Seixas, JAP
Abstract: In this paper, we study hypersurfaces f : M-n --> Rn+1, n greater than or equal to 3, where M-n is a G-cohomogeneity one Riemannian manifold such that the principal orbits of G are umbilical submanifolds of M. In (Ann. Global Anal. Geom. 13 (1995) 169-184), under the assumptions that n greater than or equal to 4 and M is compact, the authors prove that such a hypersurface must be of revolution. We extend this theorem to the of complete noncompact manifolds, G compact or noncompact. We also study the case n = 3. (C) 2003 Elsevier B.V. All rights reserved.
Subject: hypersurfaces
Country: Holanda
Editor: Elsevier Science Bv
Citation: Differential Geometry And Its Applications. Elsevier Science Bv, v. 20, n. 2, n. 225, n. 239, 2004.
Rights: fechado
Identifier DOI: 10.1016/j.difgeo.2003.10.010
Date Issue: 2004
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000220042800007.pdf241.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.